×

Found 3,814 Documents (Results 1–100)

100
MathJax

Spectral expansions of non-self-adjoint generalized Laguerre semigroups. (English) Zbl 07492804

Memoirs of the American Mathematical Society 1336. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4936-0/pbk; 978-1-4704-6752-4/ebook). v, 182 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Simulation of a strictly \(\varphi\)-sub-Gaussian generalized fractional Brownian motion. (Ukrainian. English summary) Zbl 1488.60074

PDF BibTeX XML Cite
Full Text: DOI

On asymptotic behavior of the convolution of distributions with regularly exponentially decreasing tails. (English. Russian original) Zbl 1477.60041

J. Math. Sci., New York 258, No. 6, 920-926 (2021); translation from Zap. Nauchn. Semin. POMI 486, 265-274 (2019).
MSC:  60E07
PDF BibTeX XML Cite
Full Text: DOI

An improved multivariate version of Kolmogorov’s second uniform limit theorem. (English. Russian original) Zbl 1477.60033

J. Math. Sci., New York 258, No. 6, 782-792 (2021); translation from Zap. Nauchn. Semin. POMI 486, 71-85 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On convergence and compactness in variation with a shift of discrete probability laws. (English. Russian original) Zbl 1476.60034

Vestn. St. Petersbg. Univ., Math. 54, No. 3, 221-226 (2021); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 8(66), No. 3, 385-393 (2021).
MSC:  60E07 60E10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software